Alert archive / Missouri / River Flood Warnings in 2015
River Flood Warning 65, NWS Springfield, MO
NWS Springfield, MO issued this river flood warning at Jul 6, 2015, 9:47 PM CDT for Vernon County, Missouri. It took effect at Jul 8, 2015, 1:32 AM CDT. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2015, 9:47 PM CDT (02:47 UTC)
- In effect from
- Jul 8, 2015, 1:32 AM CDT
- Expired
- Jul 11, 2015, 6:08 AM CDT
- In force
- 3 days
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Vernon County, MO
The radar
The Pleasant Hill radar (KEAX), 105 km from the middle of the area, began a volume at 02:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Marmaton River near Nevada (NVDM7). The gauge peaked at 24.28 ft at Jul 10, 2015, 12:00 PM CDT.
- Action stage
- 18 ft
- Minor stage
- 20 ft
- Moderate stage
- 26 ft
- Major stage
- 31 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06918060, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
046
WGUS43 KSGF 070247
FLWSGF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
947 PM CDT MON JUL 6 2015
...The National Weather Service in Springfield has issued a Flood
Warning for the following rivers in Missouri...
Marmaton River near Nevada affecting Vernon County.
.This warning is based on current rainfall and future forecast precipitation
amounts of 1-2 inches during the overnight hours near the river basin.
If conditions warrant...additional rises or falls may occur based on
future precipitation and runoff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Those with property and livestock along the river should continue to
monitor river conditions.Additional river information can be found on
our Advanced Hydrologic Prediction Service page at
http://www.crh.noaa.gov/ahps2/ index.php?wfo=sgf
&&
MOC217-071447-
/O.NEW.KSGF.FL.W.0065.150708T0632Z-150711T1108Z/
/NVDM7.1.ER.150708T0632Z.150709T1200Z.150710T1108Z.NO/
947 PM CDT MON JUL 6 2015
* From late Tuesday night...until further notice.
...For the Marmaton River near Nevada...
* At 8:45 PM Monday The stage was 4.2 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage by early Wednesday
morning and continue to rise to near 21.7 feet by Thursday morning.
The river will fall below flood stage by Friday morning.
* Impact...At 22.0 feet...Flood waters impact the county road west of
Nevada at the gage site.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Tue Wed Thu
Marmaton River Basin
Nevada 20 4.2 Mon 09 PM 21.0 21.7 19.9
&&
LAT...LON 3785 9454 3784 9441 3791 9435 3793 9438
BURCHFIELD
$$2 follow-up statements
918
WGUS83 KSGF 070354
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1054 PM CDT MON JUL 6 2015
...The Flood Warning continues for the following rivers in Kansas...
Missouri...
Little Osage River at Fulton affecting Bourbon County
Little Osage River near Horton affecting Vernon County
Osage River near Schell City affecting Bates and Vernon Counties
...The Flood Warning continues for the following rivers in
Missouri...
Marmaton River near Nevada affecting Vernon County
.Heavy rainfall this evening into the overnight hours will cause river
levels to rise above flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://www.crh.noaa.gov/ahps2/
index.php?wfo=sgf
&&
KSC011-071854-
/O.EXT.KSGF.FL.W.0062.150707T1657Z-150709T0721Z/
/FTNK1.1.ER.150707T1657Z.150708T0000Z.150708T0721Z.NO/
1054 PM CDT MON JUL 6 2015
...For the Little Osage River at Fulton...
* At 10:15 PM Monday The stage was 3.8 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow late morning and
continue to rise to near 24.6 feet by tomorrow evening. The river
will fall below flood stage by early Wednesday morning.
* Impact...At 25.0 feet...Moderate flooding begins at the gage site.
Farmland at the gage site becomes covered by flood waters, and
Highway 31, east of town becomes flooded. Highway 31, four miles
west of Fulton has flood waters reach four to six feet in depth.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Tue Wed Thu
Little Osage River Basin
Fulton 22 3.8 Mon 10 PM 18.9 6.9 5.6
&&
LAT...LON 3802 9462 3789 9462 3800 9476 3804 9477
$$
MOC217-071854-
/O.EXT.KSGF.FL.W.0063.150708T1545Z-150711T2000Z/
/HTNM7.1.ER.150708T1545Z.150710T0000Z.150710T2000Z.NO/
1054 PM CDT MON JUL 6 2015
...For the Little Osage River near Horton...
* At 10:45 PM Monday The stage was 28.9 feet.
* Flood stage is 41.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by late Wednesday morning and
continue to rise to near 43.9 feet by Thursday evening. The river
will fall below flood stage by Friday afternoon.
* Impact...At 45.0 feet...Moderate flooding begins at the gage site.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Tue Wed Thu
Little Osage River Basin
Horton 41 28.9 Mon 11 PM 40.5 43.1 42.4
&&
LAT...LON 3800 9454 3801 9437 3795 9437 3794 9455
$$
MOC217-071854-
/O.CON.KSGF.FL.W.0065.150708T0632Z-150711T1108Z/
/NVDM7.1.ER.150708T0632Z.150709T1200Z.150710T1108Z.NO/
1054 PM CDT MON JUL 6 2015
...For the The Marmaton River near Nevada...
* At 10:45 PM Monday The stage was 4.3 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by early Wednesday morning and
continue to rise to near 21.7 feet by Thursday morning. The river
will fall below flood stage by Friday morning.
* Impact...At 22.0 feet...Flood waters impact the county road west of
Nevada at the gage site.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Tue Wed Thu
Marmaton River Basin
Nevada 20 4.3 Mon 11 PM 21.0 21.7 19.9
&&
LAT...LON 3785 9454 3784 9441 3791 9435 3793 9438
$$
MOC013-217-071854-
/O.EXT.KSGF.FL.W.0064.150711T1200Z-000000T0000Z/
/SCZM7.1.ER.150711T1200Z.150711T1800Z.000000T0000Z.NO/
1054 PM CDT MON JUL 6 2015
...For the Osage River near Schell City...
* At 10:45 PM Monday The stage was 23.5 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by Saturday morning and continue
to rise to near 30.1 feet by Saturday early afternoon.
* Impact...At 30.0 feet...Flood waters affect the Schell Osage
Conservation Area, the Old River Road North of Schell City and Lost
Creek west of Schell Lake. Flood waters overflow the main river
channel at the gage site.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Tue Wed Thu
Osage River Basin
Schell City 30 23.5 Mon 11 PM 23.6 28.3 29.1
&&
LAT...LON 3803 9416 3799 9406 3806 9406 3807 9415
BURCHFIELD
$$626
WGUS83 KSGF 071511
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1011 AM CDT TUE JUL 7 2015
...The Flood Warning is cancelled for the following rivers in
Kansas...Missouri...
Little Osage River at Fulton affecting Bourbon County
Little Osage River near Horton affecting Vernon County
Marmaton River near Nevada affecting Vernon County
Osage River near Schell City affecting Bates and Vernon Counties
.Heavy rainfall that occurred in the overnight hours did not cause the following
rivers to rise above flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://www.crh.noaa.gov/ahps2/
index.php?wfo=sgf
&&
KSC011-071541-
/O.CAN.KSGF.FL.W.0062.000000T0000Z-150709T0721Z/
/FTNK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1011 AM CDT TUE JUL 7 2015
The Flood Warning has been cancelled for The Little Osage River at
Fulton.* At 9:15 AM Tuesday The stage was 3.9 feet.
* Flood stage is 22.0 feet.
* Forecast...The river will crest below flood stage at 5.3 feet early
Thursday morning.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Wed Thu Fri
Little Osage River Basin
Fulton 22 3.9 Tue 09 AM 4.8 5.3 4.9
&&
LAT...LON 3802 9462 3789 9462 3800 9476 3804 9477
$$
MOC217-071541-
/O.CAN.KSGF.FL.W.0063.000000T0000Z-150711T2000Z/
/HTNM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1011 AM CDT TUE JUL 7 2015
The Flood Warning has been cancelled for The Little Osage River near
Horton.* At 9:45 AM Tuesday The stage was 33.3 feet.
* Flood stage is 41.0 feet.
* Forecast...The river will crest below flood stage at 39.5 feet
around midnight.
* Impact...At 41.0 feet...Minor flooding affects low lying areas near
the gage site and farmland along the river.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Wed Thu Fri
Little Osage River Basin
Horton 41 33.3 Tue 10 AM 39.3 36.6 35.1
&&
LAT...LON 3800 9454 3801 9437 3795 9437 3794 9455
$$
MOC217-071541-
/O.CAN.KSGF.FL.W.0065.000000T0000Z-150711T1108Z/
/NVDM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1011 AM CDT TUE JUL 7 2015
The Flood Warning has been cancelled for The Marmaton River near
Nevada.* At 9:45 AM Tuesday The stage was 4.8 feet.
* Flood stage is 20.0 feet.
* Forecast...The river will crest below flood stage at 9.4 feet
Thursday evening.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Wed Thu Fri
Marmaton River Basin
Nevada 20 4.8 Tue 10 AM 6.1 8.9 9.4
&&
LAT...LON 3785 9454 3784 9441 3791 9435 3793 9438
$$
MOC013-217-071541-
/O.CAN.KSGF.FL.W.0064.000000T0000Z-150707T1511Z/
/SCZM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1011 AM CDT TUE JUL 7 2015
The Flood Warning has been cancelled for The Osage River near Schell
City.* At 9:45 AM Tuesday The stage was 23.1 feet.
* Flood stage is 30.0 feet.
* Forecast...The river will crest below flood stage at 28.0 feet
Thursday evening.
* Impact...At 28.0 feet...Flood waters impact roadways in the Schell
Osage Wildlife Refuge area.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Wed Thu Fri
Osage River Basin
Schell City 30 23.1 Tue 10 AM 26.5 27.9 28.0
&&
LAT...LON 3803 9416 3799 9406 3806 9406 3807 9415
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Jul 6, 7:49 PM CDT, 1 hour 58 minutes earlier.
Area forecast discussion, Jul 6, 7:49 PM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
749 PM CDT Mon Jul 6 2015
...Potential for Strong Storms and Flooding Tonight...
.MESOSCALE DISCUSSION...
Issued at 735 PM CDT MON JUL 6 2015
Line of convection continues to progress southeastward from west
central Missouri and eastern Kansas toward far southeastern
Kansas and southwestern Missouri this evening.
The intensity of the convection in terms of severe potential has
shown a general decrease as storms have become outflow dominant.
However axis of instability with mixed layer CAPE 2500 J/KG
persist just ahead of the storms from far southeastern Kansas
into central Missouri. With that said an isolated severe storm
with damaging winds remains possible within the watch area
through mid evening, especially along and west of I-49.
Will be closely monitoring flood potential as the night progresses
as the line of storms and front sag southward into the area then
stall. Expect additional convection to develop through the
overnight with training storms likely.
The 00z SGF sounding showed a precipitable water value of 1.89 inches.
This along with 850 MB dew points in the mid and upper teens
will be supportive of torrential rainfall rates.
Emergency management and those with interests along flood prone
areas should closely monitor the latest weather information through
the night.
&&
.SHORT TERM...(This Evening through Tuesday)
Issued at 421 PM CDT MON JUL 6 2015
An upper level flat ridge is currently situated over the southern
states with a short wave trough over the Appalachians. At the
surface, a cold front extended from northern Missouri through
south central Kansas into the Texas panhandle. A very moist
tropical airmass was in place with PWAT values in the 1.5-1.75" range.
Widely scattered pulse storms had developed over the southern and
eastern sections of the Ozarks this afternoon.
The cold front will make its way southeastward this evening with
the front situated along the I-44 corridor by 12z on Tuesday. A
line of strong to severe storms will be possible this evening with
damaging winds being the primary threat.
Most of the heaviest rainfall will occur along and behind the
front due to a combination of weak short wave moving out of the
Rockies...the slowing of the surface frontal boundary itself and
the development of a south to southwesterly low level jet setting
up overnight. The front will be a focus for low level convergence
with PWAT values near 2 inches.
.LONG TERM...(Tuesday Night through Monday)
Issued at 421 PM CDT MON JUL 6 2015
On Tuesday...the short wave moving up out of the southern Rockies
and along the surface front will induce a low along the surface
front which will enhance the rainfall. The strong low level
winds...slow cell motions...and repeated cell development will
create an environment for excessive rainfall across the region.
Rainfall amounts of two to four inches with locally higher amounts
will be possible. Clouds and rain will also keep daytime high
temperatures down in the 70s both Tuesday and Wednesday.
Rainfall will continue on Wednesday but with lighter amounts. By
Thursday...the upper level flat ridge to build and retrograde to
the west. As it does...the surface will begin to meander northward
bringing the rainfall to an end.
As the high builds westward...expect a dry period through the
weekend with a return to more seasonal temperatures.
&&
.AVIATION...(For the 00Z TAFS through 00Z Tuesday Evening)
Issued at 724 PM CDT MON JUL 6 2015
Pilots can expect showers and thunderstorms to impact area
terminals later this evening into Tuesday. Gusty winds and MVFR
conditions will accompany the storms. Areas of IFR ceilings will
develop Tuesday morning. Low level wind shear will develop later
this evening into the overnight hours.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH through Wednesday evening FOR MOZ055>058-
066>071-077>083-088>096-101>105.
KS...FLASH FLOOD WATCH through Wednesday evening FOR KSZ073-097-101.
&&
MESOSCALE...Foster
SHORT TERM...Gaede
LONG TERM...Gaede
AVIATION...FosterHazardous weather outlook, Jul 6, 8:34 PM CDT, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 834 PM CDT MON JUL 6 2015 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-080145- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 834 PM CDT MON JUL 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED THUNDERSTORM WIND DAMAGE RISK. ELEVATED FLOODING RISK. SIGNIFICANT LIGHTNING RISK. DISCUSSION... SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL WILL SPREAD SOUTHEASTWARD INTO THE OUTLOOK AREA THROUGH THE NIGHT. AN ISOLATED SEVERE STORM WITH WIND GUST UP TO 60 MPH REMAINS POSSIBLE THIS EVENING FOR AREAS GENERALLY WEST OF A BOLIVAR TO ANDERSON LINE IN FAR SOUTHWESTERN MISSOURI AND EXTREME SOUTHEASTERN KANSAS. AN ELEVATED RISK FOR FLOODING WILL DEVELOP DURING THE NIGHT AS SHOWERS AND STORMS CONTINUE. A FLASH FLOOD WATCH IS IN EFFECT FOR MUCH OF THE OUTLOOK AREA FROM TONIGHT THROUGH WEDNESDAY AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PERIODS OF HEAVY RAIN WILL CONTINUE TUESDAY AND WEDNESDAY...AS THE FRONTAL BOUNDARY STALLS OUT ALONG OR JUST NORTH OF I-44. STORM TOTAL RAINFALL AMOUNTS BETWEEN TWO AND FOUR INCHES...WITH LOCALLY HIGHER AMOUNTS...WILL BE POSSIBLE ACROSS MUCH OF THE OUTLOOK AREA. FLOODING OF CREEKS...STREAMS...RIVERS...AND MANY LOW WATER CROSSINGS WILL BE LIKELY. A FLASH FLOOD WATCH IS IN EFFECT FOR MUCH OF THE AREA THROUGH WEDNESDAY AFTERNOON. HEAT INDICES WILL REACH THE MID 90 BY NEXT WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT THREE HOURS WEST OF A LINE FROM BOLIVAR TO ANDERSON. && MORE DETAILED INFORMATION CAN BE ACCESSED AT: HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE) THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE) FOSTER
In the hours before
Special weather statement, Jul 6, 6:48 PM CDT, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 648 PM CDT MON JUL 6 2015 KSZ073-070015- BOURBON KS- 648 PM CDT MON JUL 6 2015 ...SIGNIFICANT WEATHER ADVISORY FOR BOURBON COUNTY UNTIL 715 PM CDT... AT 644 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF MAPLETON TO 8 MILES SOUTHWEST OF BRONSON...MOVING EAST AT 35 MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS...THOUGH FURTHER INTENSIFICATION OF THE STORMS MAY PROMPT THE ISSUANCE OF A SEVERE THUNDERSTORM WARNING. LOCATIONS IMPACTED INCLUDE BRONSON...DEVON...FORT SCOTT...FULTON... HAMMOND...HARDING...MAPLETON...MARMATON...PETERSBURG...REDFIELD... UNIONTOWN AND XENIA. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT MONDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI. LAT...LON 3804 9506 3804 9462 3774 9462 3775 9510 TIME...MOT...LOC 2346Z 283DEG 30KT 3810 9481 3780 9512 RUNNELS
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 10:31 PM CDT | Flash Flood Warning | SGF | Jasper | 5 hr |
| Jul 7, 3:53 AM CDT | Areal Flood Advisory | SGF | Jasper | 6 hr |
| Jul 7, 4:19 AM CDT | Areal Flood Advisory | SGF | Dent, Laclede, Maries, Phelps, Pulaski, Texas | 6 hr |
| Jul 7, 5:02 AM CDT | Flash Flood Warning | SGF | Laclede, Phelps, Pulaski, Texas, Webster, Wright | 12 hr |
| Jul 7, 6:50 AM CDT | Flash Flood Warning | SGF | Barry, Christian, McDonald, Stone, Taney | 12 hr |
| Jul 7, 9:13 AM CDT | Flash Flood Warning | SGF | Barry | 6 hr |
| Jul 7, 9:36 AM CDT | Flash Flood Warning | SGF | Douglas, Texas, Webster, Wright | 12 hr |
| Jul 7, 9:39 AM CDT | Flash Flood Warning | SGF | Dent | 12 hr |
| Jul 7, 9:54 AM CDT | Flash Flood Warning | SGF | Stone, Taney | 6 hr |
| Jul 7, 10:01 AM CDT | Flash Flood Warning | SGF | Ozark, Stone, Taney | 12 hr |
| Jul 7, 11:21 AM CDT | Flash Flood Warning | SGF | Howell, Ozark, Shannon | 6 hr |
| Jul 7, 11:37 AM CDT | River Flood Warning | SGF | Pulaski | 33 hr |
| Jul 7, 2:57 PM CDT | River Flood Warning | SGF | McDonald | 68 hr |
| Jul 7, 4:54 PM CDT | Areal Flood Warning | SGF | Laclede, Phelps, Pulaski, Texas, Webster, Wright | 12 hr |
| Jul 7, 6:43 PM CDT | Areal Flood Warning | SGF | Barry, Christian, McDonald, Stone, Taney | 10 hr |
Nearby
River Flood Warnings in Missouri, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.